MedElevator Войти в исследования
← Поиск публикаций
[Rinsho ketsueki] The Japanese journal of clinical hematology · 2019

[Aplastic anemia following drug-induced liver injury].

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Nagai Jun, Matsukawa Toshihiro, Suto Keito, Oshimi Kazuo, Miyagishima Takuto

Аннотация

Aplastic anemia (AA), a hematopoietic disorder characterized by hypocellular bone marrow, is caused by immunologically-mediated hematopoietic stem cell injury. Viral infection is hypothesized as the underlying cause of hepatitis-associated AA, although its mechanism is still unclear. This report describes a case of AA following suspected drug-induced liver injury (DILI). An 18-year-old man developed severe liver dysfunction after taking oral over-the-counter drugs. The patient was diagnosed with suspected DILI based on drug-induced lymphocyte stimulation test and liver biopsy results. Although liver dysfunction improved after a course of steroid pulse therapy and liver supporting therapy, the man gradually developed pancytopenia within 3 months of DILI diagnosis, prompting the diagnosis of AA following DILI. Paroxysmal nocturnal hemoglobinuria-type cells were detected by high-sensitivity flow cytometry. Immunosuppressive therapy with antithymocyte globulin and cyclosporin was administered, with pancytopenia improvement. To the best of our knowledge, this is the first report in the literature with a case of AA following DILI, and we believe it is important for evaluating the pathogenesis of drug-induced and hepatitis-associated AA.

Предметные рубрики MeSH